Skip to main content

Been on buspirone and my appetite is gone. Has this happened to anyone else?

Answers

Alphabravo33 29 Sep 2021

It actually makes me hungry, so I try to take my doses before meals. Everyone is different though. I know when my anxiety is high I have little appetite. So it’s tough with these drugs because you do not know if it’s a side effect of the medication or an issue from the anxiety. I hope this helps a little bit. I’ve been on Buspirone for almost 20 years and have had great success with it. Good luck to you.

Votes: +1
Monica41 29 Sep 2021

Maybe it’s my anxiety that has been to the roof bc it has I’m Currently starting lexapro it’s my third day at 5mg.. had to get off buspirone bc it wasn’t working for me

Alphabravo33 29 Sep 2021

Now I have tried lexapro, and that did take away my appetite. After about three weeks and 15 pounds lost, I had to discontinue it. You should definitely talk to your doctor about it.

WildcatVet 29 Sep 2021

Hi, Monica!
Loss of appetite/anorexia is an uncommon side effect that affects about 1% of users. Side effects generally subside within a week or two so if you been on it longer than that you'll need to talk with your doctor for professional advice.
Best regards,
Wildcat

Votes: +0
Drugs.com free discount card

Related topics

weight loss (underweight), buspirone, appetite

Further information

Similar questions

When will my full appetite return?

Buspirone and weight loss?

Buspirone 7.5 weight loss?

I have a huge loss of appetite on Topamax?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.